# SDR C2XA96IA112

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT ENGINE NACELLE FRAME 2 TO NACELLE PAN ANGLE WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ANGLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.    ACFT TT:  14,059.3 HRS.  CYCLES, 18,999.  (X)
